Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have IBS. Incomplete defecating. Taking Nutrolin. What else to try?

I have IBS and after defacating in the morning I feel I have not evacuated completely , as a result by evening I have lot of gas and discomfort and feel bloated . I have recently started taking nutrolin b plus 2 tabs in the morning and 2 at night , is that going to help . Have tried fibre which makes it worse. Thanks kanika
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Kanika and thanks for the query
These kinds of symptoms occur due to wrong bowel habits. It results of disturbance within the digestive tract which restricts regular bowel movements. To get rid from this please follows some instructions:
1. Chew food properly so that it will be easily digestible.
2. Drink 8 to 10 glasses of water regularly. This will prevent dehydration thereby producing softer bowel movements.
3. Eat plenty of leafy vegetables and salads.
4. Develop the habit of bowel evacuation early morning every day.
5. Do regular exercise 5 day per week.
7. Avoid smoking and alcoholism and also avoid drinking strong coffee/tea, fried and spicy food.
8. Since many patients with irritable bowel syndrome report food intolerances, a food diary may help identify foods that seem to make your symptoms worse. May high fiber diet is one of them.
Try to have a tension free and relaxed mind. You can take antacids and mild laxatives.
Hope this will help you.
Best Wishes
Answered: Thu, 31 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor